Volume 14, Issue 2
Modified Discrepancy Principles with Perturbed Operators and Noisy Data

H. Chen & Z. Y. Hou

DOI:

J. Comp. Math., 14 (1996), pp. 108-119

Published online: 1996-04

Preview Full PDF 90 1736
Export citation
  • Abstract

We investigate a class of a posterior parameter choice for iterated Tikhonov regularization with perturbed operators and noisy data by using modified Arcangeli's method. The rate of convergence of regularization approximation is achieved.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-14-108, author = {}, title = {Modified Discrepancy Principles with Perturbed Operators and Noisy Data}, journal = {Journal of Computational Mathematics}, year = {1996}, volume = {14}, number = {2}, pages = {108--119}, abstract = { We investigate a class of a posterior parameter choice for iterated Tikhonov regularization with perturbed operators and noisy data by using modified Arcangeli's method. The rate of convergence of regularization approximation is achieved. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9223.html} }
TY - JOUR T1 - Modified Discrepancy Principles with Perturbed Operators and Noisy Data JO - Journal of Computational Mathematics VL - 2 SP - 108 EP - 119 PY - 1996 DA - 1996/04 SN - 14 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9223.html KW - AB - We investigate a class of a posterior parameter choice for iterated Tikhonov regularization with perturbed operators and noisy data by using modified Arcangeli's method. The rate of convergence of regularization approximation is achieved.
H. Chen & Z. Y. Hou. (1970). Modified Discrepancy Principles with Perturbed Operators and Noisy Data. Journal of Computational Mathematics. 14 (2). 108-119. doi:
Copy to clipboard
The citation has been copied to your clipboard